An option theoretic model for ultimate loss-given-default with systematic recovery risk and stochastic returns on defaulted debt
Michael Jacobs, Jr
Additional contact information
Michael Jacobs, Jr: Office of the Comptroller of the Currency
A chapter in Portfolio and risk management for central banks and sovereign wealth funds, 2011, vol. 58, pp 257-285 from Bank for International Settlements
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.bis.org/publ/bppdf/bispap58k.pdf (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bis:bisbpc:58-12
Access Statistics for this chapter
More chapters in BIS Papers chapters from Bank for International Settlements Contact information at EDIRC.
Bibliographic data for series maintained by Martin Fessler ().